# SDR AALA20170411008

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 8,221 hours, 3,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82411
- Condition: Inoperative
- Location: Seat 21c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT INOPERATIVE. REPLACED THE SEAT MOUNTED LIGHT ASSEMBLY IAW AMM 33-51-19.
